# SDR IPXA09555708

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 REMOVE & REPLACE RT ELEVATOR DUE TO SPAR DAMAGE AT ELEVATOR STA 117.5.  REMOVED & REPLACED ELEVATOR, OPS TEST GOOD IAW MM 27-31-01-4.
